# SDR SWAA2020111624252

- Difficulty date: October 18, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Aircraft time: 73,855 hours, 43,794 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF CCN 753-201-00-02 FOUND HORIZONTAL PRESSURE DECK CRACKED ON LEFT SIDE AT BS 663 WL 201 LBL 30 AND 32.  ALSO AT BS 673 WL201 LBL 30 AND 38, AREAS MARKED.  REMOVED DAMAGE PART OF THE HORIZONTAL PRESSURE DECK BS 663-674 LBL 30-LBL 60 WL 201 AND REPAIRED IAW SRM 53-40-51-2R-2 REPAIR 2.
